# SDR 96ZZZX4964

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7734E
- Make and model: Cessna 150
- Aircraft serial: 17534
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 043200146
- Condition: Cracked
- Location: Horiz Stab
- Part time: 5,817 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LT FRONT SPAR OF HORIZONTAL STABILIZER JUST INBOARD OF LT ATTACH RIB.  CRACK APPEARED TO STOP UNDER SIDE AT FUSELAGE CONTACT POINT 2 INCHES FROM FRONT SPAR.  SUSPECT CAUSE WAS WEAR INTO STABILIZER SKIN FROM FUSELAGE SKIN EDGE CONTACT.  FUSELAGE SKIN RELIEVED TO PREVENT CONTACT.  SEE FIGURE 8, CESSNA IPC MODEL 150.
